Alert archive / Kentucky / Tornado Warnings in 2006

Tornado Warning 112, NWS Paducah, KY

September 22, 2006Calloway County, Kentucky

NWS Paducah, KY issued this tornado warning at Sep 22, 2006, 7:45 PM CDT for Calloway County, Kentucky. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 22, 2006, 7:45 PM CDT (00:45 UTC)
Expired
Sep 22, 2006, 8:45 PM CDT
In force
60 min
Issued by
NWS Paducah, KY
Area
Counties, with a storm outline in the text

County Calloway County, KY

The radar

The Paducah radar (KPAH), 67 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 22, 8:09 PM CDTFUNNEL CLOUDHarris Grove, KY
Sep 22, 8:31 PM CDTFUNNEL CLOUDHazel, KYFUNNEL CLOUD WAS SITED JUST NORTHEAST OF HAZEL KENTUCKY ALONG HYW 641.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 22, 3:37 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.8 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2006-09-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1397 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2006-09-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 321 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1397 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
838 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
321 m²/s²
0-3 km storm-relative helicity
437 m²/s²
Significant tornado parameter
3.9
Supercell composite
14.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KPAH 230046
TORPAH
KYC035-230145-
/O.NEW.KPAH.TO.W.0112.060923T0045Z-060923T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
745 PM CDT FRI SEP 22 2006

THE NATIONAL WEATHER SERVICE IN PADUCAH KENTUCKY HAS ISSUED A

* TORNADO WARNING FOR...
  CALLOWAY COUNTY IN WESTERN KENTUCKY.

* UNTIL 845 PM CDT.

* AT 740 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 13 MILES SOUTHWEST OF
  LYNN GROVE...OR ABOUT 13 MILES EAST OF FULTON....MOVING EAST AT 30
  MPH.

* THE TORNADO IS EXPECTED TO BE...
  NEAR HARRIS GROVE AND LYNN GROVE BY 800 PM CDT.
  NEAR MURRAY BY 815 PM CDT.
  NEAR NEW CONCORD AND HAMLIN BY 840 PM CDT.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
GOLFBALL SIZE HAIL AND 70 MPH WINDS.

TAKE COVER NOW. MOVE INDOORS...AND TAKE SHELTER IN A BASEMENT OR
SMALL INTERIOR ROOM ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS.
EVACUATE MOBILE HOMES AND VEHICLES. IF CAUGHT IN THE OPEN...SEEK
SHELTER IN A DITCH OR LOW SPOT.

LAT...LON 3661 8849 3651 8849 3650 8805 3670 8808

$$

RP/MY
1 follow-up statement
000 
WWUS53 KPAH 230107
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
806 PM CDT FRI SEP 22 2006

KYC035-230145-
/O.CON.KPAH.TO.W.0112.000000T0000Z-060923T0145Z/
CALLOWAY KY-
806 PM CDT FRI SEP 22 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR CALLOWAY
COUNTY IN WESTERN KENTUCKY...

AT 801 PM CDT...RADAR INDICATED A STORM WITH STRONG ROTATION NEAR 
HARRIS GROVE...MOVING NORTHEAST AT 30 MPH. ROTATION HAS BEEN 
REPORTED WITH THIS STORM.

THE TORNADO WILL BE...
  NEAR MURRAY BY 820 PM CDT.

TAKE COVER NOW. MOVE INDOORS...AND TAKE SHELTER IN A BASEMENT OR
SMALL INTERIOR ROOM ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS.
EVACUATE MOBILE HOMES AND VEHICLES. IF CAUGHT IN THE OPEN...SEEK
SHELTER IN A DITCH OR LOW SPOT.

LAT...LON 3661 8849 3651 8849 3650 8805 3675 8813

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Sep 22, 2:45 PM CDT, 5 hours earlier.

Area forecast discussion, Sep 22, 2:45 PM CDT, 5 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
245 PM CDT FRI SEP 22 2006

.DISCUSSION...
SATELLITE AND SURFACE OBSERVATIONS SHOW THE WARM FRONT LIFTING OVER
THE PAH FA...WITH TDS IN THE L70S IN THE WARM SECTOR SUPPLANTING
L-M60S TDS HANGING ON IN THE NRN/ERN PTNS FA. FREE CONVECTION
INITIATED IN THE SCOURED OUT ZONE TO OUR WEST...WHICH IS THE FOCUS
OF THE TORNADO WATCH OVER OUR WRN 1/3 OF THE FA...WHERE MDT RISK OF
SVR EXISTS. GFS HAS BEEN CONSISTENTLY PICKING UP ON THIS CONVECTION
AND RACING IT EWARD INTO SEMO BETWEEN 00-06Z...SPREADING OVER THE
REMAINDER OF THE FA OVERNIGHT. PWS NR 1.5-2 NEARBY/UPSTREAM HELPING
LOCALLY HEAVY RAINS AND IN COMBO W/HPC QPF DAYS1-2 SUPPORT ONGOING FFA
THRU END OF EVENT.

AFTER TONIGHTS ROUND ALL EYES TURN TO COLD FRONTAL CONVECTIVE
CHANCES SAT PM/EVENING. BETTER DYNAMICS ENTER THE PICTURE BY THEN AS
THE UPPER LOW/JET DRIVES THE FRONT ON THRU...TEXT OF SWODY2
CONSISTENTLY HINTING AT UPGRADE TO MDT RISK. WL THEREFORE HIGHLIGHT
SVR THREAT BOTH TONIGHT AND TOMORROW IN ADDITION TO LOCALLY HEAVY
RAIN THREAT.

GFS HAVING REALLY BEEN MODEL OF CHOICE DUE TO ITS CONSISTENCY...IT
TAKES THE FRONT EAST OF THE FA (A LITTLE FASTER THAN THE NAM) BY 06Z
SUN. HOWEVER FOR COLLABORATIVE PURPOSES WE LINGERING A SMALL CHANCE
OF POST FRONTAL PCPN IN THE FAR SE EARLY SUN. AFTER THAT A DRIER AND
SEASONALLY COOLER AIR MASS WORKS AND HOLDS THRU THE MIDDLE OF NEXT
WEEK.

BY DAYS 6-7...NEXT SYSTEM YIELDS CHC PCPN FA-WIDE. FOR NOW HAVE
BOUGHT GFS SO STICKING W/IT AND THE COLLABORATIVE PICTURE IS OUR
APPROACH...BUT ACKNOWLEDGE SOME TIMING/INCONSISTENCY MAY EVENTUALLY
LEAD TO ADJUSTMENTS AND IS WHY WE KEEP CHC CAT PCPN DESPITE MOS
SUGGESTIONS FOR HIGHER.

MET AND MAV MOS IS CLOSE WHILE FWC MOS SEEMS OVERDONE ON BOTH THE
HIGH AND LOW ENDS AND UNDERDONE ON PCPN. OUR OVERALL GFS PREFERENCE
LEANS US TO ITS MAV/MEX BASED MOS WHEN LEANING.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH ALL COUNTIES.
MO...TOR WATCH AND FLASH FLOOD WATCH ALL COUNTIES.
IL...TOR WATCH ALONG/WEST OF I-24 AND FLASH FLOOD WATCH ALL COUNTIES.
IN...FLASH FLOOD WATCH ALL COUNTIES.
&&
Hazardous weather outlook, Sep 22, 1:29 PM CDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
129 PM CDT FRI SEP 22 2006

ILZ075-080-081-084-085-088-089-092-093-MOZ076-086-087-100-107>112-
114-231000-
JEFFERSON-PERRY IL-FRANKLIN-JACKSON-WILLIAMSON-UNION IL-JOHNSON-
ALEXANDER-PULASKI-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-
CARTER-RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
129 PM CDT FRI SEP 22 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS AND SOUTHEAST MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TORNADO WATCH IS IN EFFECT UNTIL 900 PM. THERE IS A MODERATE
RISK OF SEVERE THUNDERSTORMS. A WARM FRONT WILL LIFT NORTH ACROSS
THE AREA...AND INTERACT WITH A DISTURBANCE ALOFT. THE SHEAR ALONG
THE FRONT AND ALOFT WILL BE SUFFICIENT TO SUPPORT TORNADIC
SUPERCELLS...ESPECIALLY IN AREAS OF HIGH INSTABILITY. THE
INSTABILITY WILL IN LARGE PART BE DETERMINED BY THE AMOUNT OF
AFTERNOON SUNSHINE THAT CAN BREAK THROUGH THE CLOUD COVER.
OTHERWISE STRONG TO SEVERE STORMS MAY DEVELOP WITH DAMAGING WINDS
AND LOCALLY HEAVY RAINFALL ALSO THREATS. A FLASH FLOOD WATCH IS
ALSO IN EFFECT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY...
ESPECIALLY SATURDAY AFTERNOON AND EVENING...WHEN A COLD FRONT WILL
MOVE ACROSS THE QUAD STATE. THE PRIMARY SEVERE WEATHER THREAT WILL
BE DAMAGING WINDS...BUT ALSO LARGE HAIL AND ISOLATED TORNADOES MAY
BE POSSIBLE. THE LOCALLY HEAVY RAIN THREAT WILL CONTINUE WITH THE
POTENTIAL FOR FLOODING AS A FLASH FLOOD WATCH REMAINS IN EFFECT
FOR THE ENTIRE AREA THROUGH SATURDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE NOW FOR THE TORNADO WATCH AND BE ALERT
FOR POSSIBLE FUTURE REQUESTS TONIGHT AND SATURDAY.

ILZ076>078-082-083-086-087-090-091-094-INZ081-082-085>088-
KYZ001>022-231000-
WAYNE IL-EDWARDS-WABASH-HAMILTON-WHITE-SALINE-GALLATIN-POPE-
HARDIN-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-WARRICK-SPENCER-
FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-LIVINGSTON-
MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-UNION KY-WEBSTER-
HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-MUHLENBERG-TODD-
129 PM CDT FRI SEP 22 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...AND WESTERN KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS WEST OF THE
WABASH RIVER IN SOUTHERN ILLINOIS AND WEST OF THE LAKES OVER THE
JACKSON PURCHASE OF WESTERN KENTUCKY. THERE IS A SLIGHT RISK OF
SEVERE THUNDERSTORMS ACROSS SOUTHWEST INDIANA AND THE REMAINDER OF
WESTERN KENTUCKY...EAST OF THE LAKES AND ACROSS THE PENNYRILE.THESE
RISKS ARE IN ASSOCIATION WITH A WARM FRONT THAT WILL CONTINUE
LIFTING ACROSS THE AREA TODAY AND TONIGHT...WITH THE PRIMARY SEVERE
WEATHER THREAT BEING DAMAGING WINDS. A MORE ISOLATED TORNADIC AND
LARGE HAIL THREAT CANNOT BE RULED OUT. LOCALLY HEAVY RAINFALL
CAPABLE OF PRODUCING FLOODING IS ALSO POSSIBLE...AND AS A RESULT A
FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY...
ESPECIALLY SATURDAY AFTERNOON AND EVENING...WHEN A COLD FRONT WILL
MOVE ACROSS THE QUAD STATE. THE PRIMARY SEVERE WEATHER THREAT WILL
BE DAMAGING WINDS...BUT ALSO LARGE HAIL AND ISOLATED TORNADOES MAY
BE POSSIBLE. THE LOCALLY HEAVY RAIN THREAT WILL CONTINUE WITH THE
POTENTIAL FOR FLOODING AS A FLASH FLOOD WATCH REMAINS IN EFFECT
FOR THE ENTIRE AREA THROUGH SATURDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED ANYTIME DURING THE NEXT 24 TO
36 HOURS.

In the hours before

Local storm report, Sep 22, 6:54 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
654 PM CDT FRI SEP 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     FLASH FLOOD      1 N MOUNT VERNON        37.95N 87.90W
09/22/2006                   POSEY              IN   TRAINED SPOTTER

            WATER TO DOORS OF 4 WHEEL DRIVE VEHICLES...SOME VEHICLES
            HAVE BEEN STRANDED.

&&

DLL
Local storm report, Sep 22, 7:04 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
704 PM CDT FRI SEP 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     FLASH FLOOD      EVANSVILLE              37.98N 87.54W
09/22/2006                   VANDERBURGH        IN   EMERGENCY MNGR

            ST. JOSEPH AVENUE IN EVANSVILLE IS IMPASSABLE

0658 PM     FLASH FLOOD      EVANSVILLE              37.98N 87.54W
09/22/2006                   VANDERBURGH        IN   EMERGENCY MNGR

            NORTH SIDE OF EVANSVILLE...AT FIRST AVENUE FROM
            CAMPGROUND TO MILL...1 FOOT OF WATER OVER ROAD.

0700 PM     FLASH FLOOD      EVANSVILLE              37.98N 87.54W
09/22/2006                   VANDERBURGH        IN   EMERGENCY MNGR

            3 FEET OF WATER OVER BAMGART ST AND 1 FOOT OF WATER ON
            DIAMOND AVENUE NEAR NORTH HIGH SCHOOL.

&&

DLL
Local storm report, Sep 22, 7:08 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
708 PM CDT FRI SEP 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLASH FLOOD      GRANDVIEW               37.94N 86.98W
09/22/2006                   SPENCER            IN   CO-OP OBSERVER

            WATER OVER SEVERAL ROADS IN GRANDVIEW...CREEKS OUT OF
            THEIR BANKS

&&

DLL
Local storm report, Sep 22, 7:10 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
710 PM CDT FRI SEP 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     TSTM WND GST     4 S HENDERSON           37.78N 87.58W
09/22/2006  E60 MPH          HENDERSON          KY   EMERGENCY MNGR

            ALSO VERY HEAVY RAIN WAS REPORTED.

&&

DLL
Local storm report, Sep 22, 7:17 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
717 PM CDT FRI SEP 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     HEAVY RAIN       EVANSVILLE              37.98N 87.54W
09/22/2006  M1.50 INCH       VANDERBURGH        IN   TRAINED SPOTTER

            THIS RAIN FELL IN 45 MINTUES AND STREET FLOODING WAS IN
            PROGRESS IN THE ANGEL MOUNDS AREA OF THE SOUTHERN PORTION
            OF EVANSVILLE.

&&

DLL
Local storm report, Sep 22, 7:40 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
740 PM CDT FRI SEP 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TORNADO          BAYOU                   37.24N 88.47W
09/22/2006                   LIVINGSTON         KY   EMERGENCY MNGR

            FOLLOW UP REPORT - PRELIMINARY SURVEY HAS A TORNADO PATH
            OF 1/2 TO 1 MILES WIDE AND 5 MILES LONG. STARTED AT BAYOU
            KY TO HAMPTON KY...POWER LINES DOWN...HOUSES DAMAGED BUT
            NO INJURIES REPORTED...NUMEROUS TREE LIMBS DOWN...

&&

DLL

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 7:01 PM CDTTornado WarningPAHDaviess44 min
Sep 22, 7:11 PM CDTTornado WarningPAHFulton, Graves, Hickman49 min
Sep 22, 7:39 PM CDTTornado WarningPAHDaviess21 min
Sep 22, 8:38 PM CDTTornado WarningPAHCalloway22 min
Sep 22, 8:54 PM CDTSevere Thunderstorm WarningPAHBallard51 min
Sep 22, 9:13 PM CDTSevere Thunderstorm WarningPAHMcCracken47 min
Sep 22, 9:19 PM CDTSevere Thunderstorm WarningPAHCarlisle, Fulton, Graves, Hickman56 min
Sep 22, 9:24 PM CDTTornado WarningPAHCarlisle, Hickman51 min
Sep 22, 9:35 PM CDTFlash Flood WarningPAHHenderson, Union3 hr
Sep 22, 10:05 PM CDTFlash Flood WarningPAHDaviess, Henderson3 hr
Sep 22, 10:10 PM CDTSevere Thunderstorm WarningPAHWebster35 min
Sep 22, 10:18 PM CDTFlash Flood WarningPAHCarlisle, Hickman3 hr
Sep 22, 10:20 PM CDTTornado WarningPAHWebster25 min
Sep 22, 10:23 PM CDTSevere Thunderstorm WarningPAHMarshall32 min
Sep 22, 10:36 PM CDTSevere Thunderstorm WarningPAHCalloway24 min
Sep 22, 10:39 PM CDTTornado WarningPAHHopkins36 min
Sep 22, 10:40 PM CDTFlash Flood WarningPAHCaldwell, Calloway, Christian, Fulton, Graves, Hopkins and 5 more4 hr
Sep 22, 10:59 PM CDTSevere Thunderstorm WarningPAHChristian, Trigg49 min
Sep 22, 11:08 PM CDTSevere Thunderstorm WarningPAHDaviess23 min
Sep 22, 11:11 PM CDTTornado WarningPAHMuhlenberg34 min
Sep 22, 11:20 PM CDTTornado WarningPAHChristian25 min
Sep 22, 11:36 PM CDTSevere Thunderstorm WarningPAHTodd34 min
Sep 23, 12:03 AM CDTTornado WarningPAHGraves27 min
Sep 23, 12:16 AM CDTTornado WarningPAHCalloway29 min
Sep 23, 12:44 AM CDTSevere Thunderstorm WarningPAHCalloway, Trigg46 min
Sep 23, 12:53 AM CDTFlash Flood WarningPAHDaviess, Henderson6 hr
Sep 23, 1:05 AM CDTFlash Flood WarningPAHCalloway, Carlisle, Fulton, Graves, Hickman, Marshall6 hr
Sep 23, 2:22 AM CDTFlash Flood WarningPAHChristian, Todd, Trigg6 hr
Sep 23, 9:00 AM CDTFlash Flood WarningPAHCalloway, Carlisle, Fulton, Graves, Hickman, Marshall4 hr
Sep 23, 10:55 AM CDTSevere Thunderstorm WarningPAHLivingston38 min
Sep 23, 11:05 AM CDTTornado WarningPAHLivingston27 min
Sep 23, 11:18 AM CDTTornado WarningPAHCaldwell, Crittenden42 min
Sep 23, 11:39 AM CDTFlash Flood WarningPAHBallard, McCracken81 min
Sep 23, 11:44 AM CDTFlash Flood WarningPAHCaldwell, Crittenden, Daviess, Henderson, Hopkins, Livingston and 4 more4 hr
Sep 23, 11:46 AM CDTSevere Thunderstorm WarningPAHHopkins, Webster44 min
Sep 23, 12:04 PM CDTTornado WarningPAHHopkins26 min
Sep 23, 12:27 PM CDTTornado WarningPAHMuhlenberg33 min
Sep 23, 12:30 PM CDTTornado WarningPAHHopkins18 min
Sep 23, 12:59 PM CDTTornado WarningPAHMuhlenberg23 min

Nearby

Tornado Warnings in Kentucky, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.